RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik SamU. Estestvenno-Nauchnaya Ser.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2011, Issue 8(89), Pages 69–85 (Mi vsgu125)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematics

Limit theorem for independence transformations copulas of Student's t-distribution

E. A. Savinov

Dept. of Probability Theory and Mathematical Statistics, Samara State University, Samara, 443011, Russian Federation

Abstract: In the paper we study copulas obtained as a result of independence transformation of random vectors with Student's t-distribution. For the triangular scheme of dependent r.v. connected by such IT-copulas central limit theorem is proved. In addition, it is shown that two-dimensional IT-copula of Cauchy distribution is not associated.

Keywords: copulas, independence transformations, limit theorems.

Full text: PDF file (419 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Document Type: Article
UDC: 519.214
Received: 22.10.2011
Revised: 22.10.2011

Citation: E. A. Savinov, “Limit theorem for independence transformations copulas of Student's t-distribution”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2011, no. 8(89), 69–85

Citation in format AMSBIB
\Bibitem{Sav11}
\by E.~A.~Savinov
\paper Limit theorem for independence transformations copulas of Student's t-distribution
\jour Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya
\yr 2011
\issue 8(89)
\pages 69--85
\mathnet{http://mi.mathnet.ru/vsgu125}
\elib{http://elibrary.ru/item.asp?id=18484411}


Linking options:
  • http://mi.mathnet.ru/eng/vsgu125
  • http://mi.mathnet.ru/eng/vsgu/y2011/i8/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Savinov, “Limit theorem for maximum of random variables with copulas which are IT-copulas of Student’s ${t}$-distribution”, Theory Probab. Appl., 59:3 (2015), 508–516  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Вестник Самарского государственного университета. Естественнонаучная серия
    Number of views:
    This page:107
    Full text:43
    References:10
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019